# SDR AALA981758

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 950F BELT FRAME DOUBLER GOUGED BETWEEN STRINGER 25L AND 26L.  REMOVED 16 INCHES DAMAGE.  INSTALLED 26 INCHES DOUBLER 7075 T-6 .071 1 ROW BOTTOM 8-4 HL 25, 1 ROW CENTER 6-4 HL 27, 1 ROW TOP 6-2 HL 9 INSTALLED REPAIR DOUBLER PER SRM 51-40-3.  REATTACH INTERCOSTAL W/7079 T-6 .063 TIE CLIP 6-3HL 9 8-5HL 1.  (M)
